Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 296, NWS Norman, OK

May 13, 2016Foard County, Knox County, Texas

NWS Norman, OK issued this severe thunderstorm warning at May 13, 2016, 9:00 PM CDT for Foard County, Knox County, Texas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 13, 2016, 9:00 PM CDT (02:00 UTC)
Expired
May 13, 2016, 9:45 PM CDT
In force
45 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.75 in
Wind
70.0 mph

Counties Foard County, TX, Knox County, TX

The radar

The Altus AFB radar (KFDR), 111 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 13, 3:28 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 2.0 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2016-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 322 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2016-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
322 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
2418 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-42 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
-1.8

Open this sounding in Storm Lab

The text

As transmitted.

081 
WUUS54 KOUN 140200
SVROUN
TXC155-275-140245-
/O.NEW.KOUN.SV.W.0296.160514T0200Z-160514T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
900 PM CDT FRI MAY 13 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KNOX COUNTY IN NORTHERN TEXAS...
  SOUTHERN FOARD COUNTY IN NORTHERN TEXAS...

* UNTIL 945 PM CDT

* AT 900 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR CROWELL TO 3 MILES NORTHWEST OF BENJAMIN TO 12
  MILES EAST OF GUTHRIE...MOVING SOUTHEAST AT 30 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  MUNDAY...KNOX CITY...CROWELL...BENJAMIN...GOREE...TRUSCOTT...VERA...
  RHINELAND AND GILLILAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3340 9999 3373 9999 3406 10001 3392 9948
      3340 9947
TIME...MOT...LOC 0200Z 326DEG 25KT 3396 9976 3363 9983 3357 10012 

HAIL...1.75IN
WIND...70MPH
 
$$

WR
2 follow-up statements
098 
WWUS54 KOUN 140225
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
925 PM CDT FRI MAY 13 2016

TXC155-275-140245-
/O.CON.KOUN.SV.W.0296.000000T0000Z-160514T0245Z/
KNOX TX-FOARD TX-
925 PM CDT FRI MAY 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR KNOX AND SOUTHEASTERN FOARD COUNTIES...

AT 925 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF GILLILAND TO 5 MILES NORTHEAST OF
KNOX CITY TO 10 MILES WEST OF O'BRIEN...MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MUNDAY...KNOX CITY...BENJAMIN...GOREE...TRUSCOTT...VERA...RHINELAND AND
GILLILAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3351 9947 3340 9948 3340 9999 3367 9999
      3371 9986 3397 9972 3392 9949 3362 9947
TIME...MOT...LOC 0225Z 333DEG 28KT 3382 9965 3346 9973 3343 10001 

HAIL...1.25IN
WIND...60MPH
 
$$

WR
786 
WWUS54 KOUN 140234
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
934 PM CDT FRI MAY 13 2016

TXC155-140243-
/O.CAN.KOUN.SV.W.0296.000000T0000Z-160514T0245Z/
FOARD TX-
934 PM CDT FRI MAY 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FOARD COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.

LAT...LON 3356 9998 3359 9974 3341 9949 3340 9974
      3340 9999
TIME...MOT...LOC 0233Z 333DEG 27KT 3343 9977 

$$

TXC275-140245-
/O.CON.KOUN.SV.W.0296.000000T0000Z-160514T0245Z/
KNOX TX-
934 PM CDT FRI MAY 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHWESTERN KNOX COUNTY...

AT 933 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KNOX CITY...
MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MUNDAY...KNOX CITY...BENJAMIN AND RHINELAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3356 9998 3359 9974 3341 9949 3340 9974
      3340 9999
TIME...MOT...LOC 0233Z 333DEG 27KT 3343 9977 

HAIL...1.00IN
WIND...60MPH
 
$$

WR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 6:45 PM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, May 13, 6:45 PM CDT, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Norman OK
645 PM CDT FRI MAY 13 2016

.DISCUSSION...

&&

.AVIATION...
A cold front with scattered thunderstorms will pass through
oklahoma this evening. winds will turn gusty to the north and
northeast, and mvfr ceilings are expected to form over central
Oklahoma tonight.

&&

.PREV DISCUSSION... /issued 222 PM CDT FRI MAY 13 2016/

DISCUSSION...
A prefrontal trough continues to make its way southward into NW OK
this afternoon. Cumulus are becoming more numerous along this
trough where inhibition is limited and mlcape has climbed to
around 1-1.5K J/kg, thanks to dewpoints in the mid to upper 50s.
Widely scattered storms are expected to develop before sunset and
then track southward overnight. A damaging wind and hail threat
will be possible with dewpoint depressions around 25 to 30 degrees
and steep mid level lapse rates in place. The best moisture
convergence still appears it will be over western and southwestern
OK through this evening so expect the highest coverage there.

Subsidence, through most of the layer, will follow the front
into the early morning hours tomorrow across our FA before subtle
WAA returns around 700 MB over northern OK through tomorrow
afternoon. A few showers/storms will remain possible here. WAA
will then increase substantially sunday as an 850 MB baroclinic
zone lifts northward over I-40 during the day and a mid level
perturbation moves under the ridge axis over the Rockies and into
the Southern Plains. Rain chances will increase as a result and
with cold air remaining in place, some locations may not climb out
of the 50s during the day Sun. Severe weather is not expected
given very little instability, although some localized heavy
rainfall may be possible based on moisture profiles. Precipitation
chances will continue through the work week with a mid to upper
trough remaining west of our area, although higher chances will
briefly shift east with the mid level thetae ridge late monday
night through early tuesday morning. heavier rain chances may
return to the Red River/western north TX by Tue and Wed, perhaps
continuing through the end of the work week before the trough
finally passes overhead. localized flash flooding appears
possible.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  52  61  49  60 /  40  20  40  60
Hobart OK         52  62  48  58 /  50  20  40  60
Wichita Falls TX  57  64  50  62 /  60  20  40  70
Gage OK           46  61  45  59 /  20  20  40  50
Ponca City OK     46  63  46  63 /  50  30  20  50
Durant OK         58  68  52  64 /  20  20  40  60

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&

26/09/09
Hazardous weather outlook, May 13, 12:11 PM CDT, 8 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1211 PM CDT FRI MAY 13 2016

OKZ004>048-050>052-TXZ083>090-141715-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1211 PM CDT FRI MAY 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN
NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

.THUNDERSTORMS...
THERE IS A RISK OF SEVERE STORMS ACROSS PORTIONS OF OKLAHOMA AND
ALL OF WESTERN NORTH TEXAS LATE THIS AFTERNOON AND TONIGHT.

LOCATION...
A SLIGHT RISK COVERS AN AREA NORTH AND WEST OF A LINE FROM PONCA
CITY AND ENID... TO WATONGA AND WEATHERFORD... TO ALTUS
OKLAHOMA... TO QUANAH TEXAS. A MARGINAL RISK COVERS AN AREA
SOUTHEAST OF THE SLIGHT RISK AND NORTHWEST OF A LINE FROM SEMINOLE
AND ARDMORE OKLAHOMA. THIS INCLUDES ALL OF WESTERN NORTH TEXAS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE FROM 4 PM TO
1 AM.

IMPACTS...
HAIL UP TO TWO INCHES IN DIAMETER AND WIND GUSTS UP TO 70 MPH
WILL BE THE MAIN CONCERNS.

DISCUSSION...
A COLD FRONT WILL APPROACH AND MOVE ACROSS THE REGION LATE THIS
AFTERNOON AND TONIGHT. ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO BEGIN TO DEVELOP ALONG THE FRONT
LATE THIS AFTERNOON AND EVENING ACROSS NORTHERN AND NORTHWESTERN
OK...AND THEN SPREAD SOUTH DURING THE EVENING. THUNDERSTORMS WILL
REMAIN POSSIBLE OVERNIGHT...ESPECIALLY IN SOUTHWEST OKLAHOMA AND
WESTERN NORTH TEXAS...AS THE LOW LEVEL JET INCREASES. INSTABILITY
AND WIND SHEAR IS EXPECTED TO BE SUFFICIENT FOR SOME STRONG TO
SEVERE STORMS TO DEVELOP WITH LARGE HAIL AND STRONG WIND GUSTS THE
MAIN CONCERNS.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREAS SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS
FOR LATE THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

.THUNDERSTORMS...
SHOWER AND THUNDERSTORM CHANCES WILL CONTINUE ON SATURDAY AS AN
UPPER LEVEL DISTURBANCE KEEPS A DIFFUSE FRONTAL BOUNDARY ACROSS
THE SOUTHERN PLAINS. THUNDERSTORM CHANCES WILL CONTINUE TO LINGER
SATURDAY NIGHT INTO SUNDAY. NO SEVERE WEATHER IS EXPECTED WITH
THIS ACTIVITY.

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE MONDAY THROUGH
WEDNESDAY AS A STRONGER SYSTEM APPROACHES THE REGION. STRONG TO
SEVERE THUNDERSTORMS WITH HEAVY RAINFALL WILL BE POSSIBLE MONDAY
THROUGH WEDNESDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

KURTZ/EM

In the hours before

Special weather statement, May 13, 8:09 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
809 PM CDT FRI MAY 13 2016

OKZ017-140200-
BLAINE OK-
809 PM CDT FRI MAY 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BLAINE COUNTY UNTIL 900
PM CDT...

AT 807 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF EAGLE CITY...MOVING SOUTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
WATONGA...CANTON...HITCHCOCK AND EAGLE CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3599 9821 3573 9821 3572 9834 3594 9864
      3608 9863
TIME...MOT...LOC 0107Z 305DEG 25KT 3598 9851
Special weather statement, May 13, 8:15 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
815 PM CDT FRI MAY 13 2016

OKZ025-028-029-140200-
OKLAHOMA OK-MCCLAIN OK-CLEVELAND OK-
815 PM CDT FRI MAY 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OKLAHOMA...
NORTHWESTERN MCCLAIN AND NORTHWESTERN CLEVELAND COUNTIES UNTIL 900 PM
CDT...

AT 814 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER NORTHWESTERN
OKLAHOMA CITY...MOVING SOUTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LAT...LON 3566 9767 3536 9737 3527 9767
TIME...MOT...LOC 0114Z 331DEG 24KT 3555 9769
Special weather statement, May 13, 8:21 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
821 PM CDT FRI MAY 13 2016

OKZ033-034-036-140145-
HARMON OK-GREER OK-JACKSON OK-
821 PM CDT FRI MAY 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HARMON...SOUTH CENTRAL
GREER AND WEST CENTRAL JACKSON COUNTIES UNTIL 845 PM CDT...

AT 820 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
VINSON...MOVING SOUTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3479 9998 3492 9982 3463 9940 3451 9973
TIME...MOT...LOC 0120Z 318DEG 36KT 3481 9984

WR
Special weather statement, May 13, 8:23 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
823 PM CDT FRI MAY 13 2016

OKZ013-017>020-026-140215-
NOBLE OK-LOGAN OK-LINCOLN OK-BLAINE OK-PAYNE OK-KINGFISHER OK-
823 PM CDT FRI MAY 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL NOBLE...LOGAN...
NORTHERN LINCOLN...EAST CENTRAL BLAINE...WESTERN PAYNE AND KINGFISHER
COUNTIES UNTIL 915 PM CDT...

AT 822 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES NORTHWEST OF STILLWATER TO 4 MILES EAST OF MULHALL TO 4 MILES
EAST OF HENNESSEY TO 3 MILES NORTHWEST OF LOYAL...MOVING SOUTHEAST AT
35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF PENNIES...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
STILLWATER...GUTHRIE...KINGFISHER...PERKINS...HENNESSEY...LANGSTON...
CRESCENT...CASHION...CARNEY...TRYON...DOVER...RIPLEY...AGRA...COYLE...CEDAR
VALLEY...MARSHALL...MULHALL...CIMARRON CITY...KENDRICK AND LOYAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3624 9706 3573 9668 3574 9824 3604 9828
      3617 9790 3613 9736
TIME...MOT...LOC 0122Z 335DEG 31KT 3614 9711 3607 9733 3611 9782 3600
9816
Special weather statement, May 13, 8:27 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
827 PM CDT FRI MAY 13 2016

OKZ015-016-140200-
CUSTER OK-DEWEY OK-
827 PM CDT FRI MAY 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CUSTER AND SOUTHWESTERN
DEWEY COUNTIES UNTIL 900 PM CDT...

AT 825 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES EAST OF
MOOREWOOD...MOVING SOUTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
BUTLER...MOOREWOOD...FOSS RESERVOIR AND STAFFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3588 9923 3554 9898 3551 9936 3585 9938
TIME...MOT...LOC 0125Z 328DEG 27KT 3572 9926
Special weather statement, May 13, 8:53 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
853 PM CDT FRI MAY 13 2016

OKZ023-024-027-140230-
CANADIAN OK-GRADY OK-CADDO OK-
853 PM CDT FRI MAY 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CANADIAN...
NORTHWESTERN GRADY AND NORTHEASTERN CADDO COUNTIES UNTIL 930 PM
CDT...

AT 852 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HINTON...
MOVING SOUTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3549 9844 3555 9824 3525 9802 3521 9832
TIME...MOT...LOC 0152Z 337DEG 26KT 3545 9831

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 7:33 PM CDTSpecial Weather StatementOUNHardeman57 min
May 13, 8:09 PM CDTSevere Thunderstorm WarningOUNFoard, Hardeman, Knox51 min
May 13, 9:44 PM CDTSevere Thunderstorm WarningOUNKnox20 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.